Jump to content
Important Survey - Please Participate ×

Ativan for anxiety


[tr...]

Recommended Posts

I am interested in finding more info and experiences of others about these drugs. I am taking 3mg Ativan a day(1 mg 3 times a day) for about 8 months. Also taking 20mg Prozac per day and 100mg Quetiapine at night for sleep. Everyday is a struggle with anxiety and its really making me depressed because I can't seem to get past it.

I don't see a "Create Ticket" button anywhere here. Maybe it will appear when I click "post" button.

Link to comment
Share on other sites

[d0...]

Hello, trainz :) - welcome to BenzoBuddies!

 

It's so great that you are taking steps to learn more about Ativan and the other medications - as you may have experienced already, sometimes the drugs used to treat anxiety can create new problems or exacerbate existing ones. But you've come to the right place to sort things out.  :thumbsup:

 

I'm so glad you decided to join the forum - you'll find plenty of information and support here. Our members have gone through all aspects of benzodiazepine use and withdrawal, so you'll be able to connect with others who understand what you're going through and can tell you what has worked for them.

 

Please feel free to post to any of the specialized boards, which can all be accessed from the BenzoBuddies Community Forum homepage. Based on the information provided in your introduction, the following links may be a good starting place for you, in case you are planning to taper off some of the medications.

 

  General Taper Plans

  Withdrawal Support During Your Taper

 

When you have a chance, we highly recommend that you take a look at The Ashton Manual, which is an authoritative source on what to expect during withdrawal and recovery, authored by Dr. C. Heather Ashton, who is an expert in the field. It provides a great deal of information that can be very reassuring during any stage of this process, including a list of common symptoms with helpful explanations on the reasons for their existence.

 

For those who are currently tapering, we suggest reducing no faster than 5-10% every 10-14 days, and some taper even slower than that. One exception: very short-term users of a few weeks or less may be able to taper faster than that. 

 

Please take the time to Create a Signature. This will allow members to see where you are in the process, so that they can better support you.

 

Again, welcome!

Leslie  :smitten:

Link to comment
Share on other sites

My experience with Ativan is that the drug shouldn't even exist as an available medicine as it seems to cause more problems than good (at least in my experience).  The withdrawal symptoms and long time issues are so bad, from what I am experiencing and what others say here.  My doc said it can't be taken long term for months because you get a tolerance which is maybe why you still have anxiety at 3mg. I finally got off with some drastic taper about a month ago, but now still experiencing some bad things (mostly hot soar feeling skin especially upper stomach, night hot sweats even thought the room is 50 degrees). They say here that eventually things will be better, so for me we will see. Maybe consider tapering like all others here have written about here, but do it slow.
Link to comment
Share on other sites

×
×
  • Create New...